# SDR CALA2017082502865

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 68,862 hours, 9,676 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 217T11441
- Condition: Broken
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE. EMERGENCY DECLARED. FOUND BROKEN AIR CONDITIONING DUCT.  R/R I.A.W. AMM 21-23-08. OPS OK. PRESSURIZATION CHECK ACCOMPLISHED. ALL VALUE OK. PRESS 1-3 NEGATIVE. FOUND COUPLE OF DRAIN VALVE NOT CLOSING. CLEANED AND OPS CHECKED. LAST PRESSURIZATION CHECK ALL VALUE ABOVE THE MINIMUM LINE.
